Hi, the short answer is that no obvious sign of infection was seen, and also no cancer seen.
Has any doctor mentioned "granulomatosis with polyangiitis" which is also called Wegener's disease? Has a doctor ordered a followup test for the type of antibody (gamma-globulin) called ANCA?
Is there tuberculosis where you are?
Or any kidney symptoms?
Well, to my mind, the big clues that you have are:
- the granulomas in the lungs. Granulomas are groups of immune cells. They can result from infection or from mysterious immune reactions.
- your history of the stomach pain (in your other posts) from years ago. It is reasonable, for now, to guess that they are related to the lung problems.
- the symptoms improve from the drugs, but which drugs? The antibiotics or the antihistamine? The improvement *tends* to say that your problem is not Wegener's.
- the phlegm from years ago also tends against Wegener's, I think. Wegener's is a disease of blood vessels, not lung tissue. So why the phlegm? Maybe you have lung inflammation but no infection. So that could explain why the antihistamine might help. Did you ever take strong antihistamines without antibiotics? Do you have allergies? Does your family have any odd immune conditions?
Does the awful stomach pain still happen?
Marhaba, by the way.
Well, I'm very happy to try to help. Maybe we can at least understand this better.
I'm guessing that if there had been a lung bacterial infection, it wouldn't have come back in only one week after the course of Abx had been done.
What you have is likely going to turn out to be rare. Maybe a rare disease. Or else a rare version of a not-so-rare disease - an 'atypical presentation'.
Histamine in the lungs can cause inflammation there. I'd ask the doc if it's okay to try a powerful antihistamine alone to see if that helps. Or maybe try an anti-leukotriene drug, since 'leukotrienes' are powerful immune chemicals that can cause inflammation in the lungs. (It may surprise you that frankincense is an effective anti-leukotriene.)
"Augmentin, zithromax, ciprobay and histamed"
How soon did the improvement begin? In one day, or several days?
"I don't have any pain in my stomach from about one year."
That's certainly a welcome thing. The 3 days of severe pain must have been horrible for you.
But it's a mystery why it stopped, and also why it occurred only several months apart. Do you have any intuition about what caused it, or why it stopped? Sometimes an observant person can have an idea, and be correct.
Let me talk a bit about two conditions that can cause granulomas in the lungs. I don't think you have either of these particular 2 diseases, but knowing about them might help in understanding.
Tuberculosis is caused by a bacteria. When the body is not able to kill off the bacteria, it instead surrounds them with immune cells. It's like building a wall to surround the infection. That is what granulomas are.
In Sarcoidosis, there is no bacteria (or virus or parasite or fungus). But the granulomas form anyway. No one knows why. It is a mystery immune condition.
Let's add one more example: IBS (Irritable Bowel Syndrome). It is inflammation of the digestive tract, but no one really knows what causes it. However, people can try to detect what 'triggers' it, such as certain foods. Eliminating the foods can bring improvement. It's almost like an allergy, but different.
"In one day"
To me, that seems less like the antibiotic effect, and more like an antihistamine effect.
This is all guesswork, but all we have at this point is trying to figure out the probabilities.
I hope you are not having too much trouble translating :) These are complicated medical topics. Please ask for any additional explanations if it's not clear enough.
"I am so thankful for what you did."
It's very nice of you to say that, thank you.
I also should add that although this is mysterious, it is most likely much better than having a cancer or a severe lung infection. I hope that makes you feel a little better.
Hi, again. Are you still there? As if things weren't complicated enough already, we also have this from your CT report:
"The limited analysis of the abdomen shows a few simple biliary cysts."
This is also *rare*, maybe around 1 in 100,000 people. I think this probably gives us the cause of the abdominal pain you were having. We have to be very careful here to thoughtfully consider which type it is, so as not to rush to a surgery and not to rush to thinking it is the pre-cancerous type.
Why is it probably not-cancer?
- you are too young; the pain began when you were 30 or less, right?
- the pain stopped
- you very possibly have some unusual immune condition going on which then also probably explains the cysts
"direct correlation between the patient age and cancer risk: 0 year to 30 years (0%)"
Did you have any severe abdominal pains as a child? Can you please tell me the exact place where the severe abdominal pains occurred as an adult? Did it seem to be in the stomach, or maybe more to the right of the stomach? How high up?
Why did you join the esophageal cancer group? Did you ever have trouble swallowing food?
Since biliary cysts (also called choledochal cysts) are so rare, there is not consistency in the literature. But "Frequently, adults with choledochal cysts complain of vague epigastric... pain..."
Hasn't your doctor remarked on this part of the CT report?
"I join the esophageal cancer group because the phlegm getting worse after eating or drinking."
It's possible that 'eosinophilic esophagitis' is involved. There is some mysterious way that can interact with the lungs. Keep that in mind. Eosinophils are immune system cells. They can also attack the gallbladder and the bile ducts.
Unfortunately, it's very complicated. But if it was simple, doctors would have found the diagnosis easily.
I'll be back later in the day.
If we accept that your conditions have to do with inflammation, then merely taking antacids like Xyzal and Nexium wouldn't be expected to help much, because they don't address the underlying problem.